Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On Boniva for osteoarthritis, have breast ache radiating to lower back, bloating, some vomiting. Ultrasound normal. Cause?

I have had an ache under my right breast traveling along my right side to my lower back for about 2 weeks along with bloating . I had no naseau but did have some vomiting. Now the ache is primarily in the center of my back on the right side. I am a female 64 years old My doctor first thought it was my gallbladder but the ultra sound came back normal. Also he said my kidneys and liver were ok. He is scheduling me for a cat scan. I also had a back operation about 5 years ago on c4 and c5 vertebre. I have early osteoarthritis for which I take Boniva. What are some of the other things that could be wrong. Thank you, Clare
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You are suffering from osteoarthritis for which you are taking Boniva.Boniva is brand ibandronate which is biphosphate drug used to treat or prevent osteoporosis in post menopausal women. The symptoms you are having are typical side effects of the Boniva.It does produce back pain,headache,upset stomach and pain in arms and legs. Before proceeding further for investigating cause for your symptoms, rule out side effects of Boniva responsible for your problems by stopping the drug for sometime in consultation with your treating physician.
Hope this answers your question.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor